# SDR REXA2016071101813

- Difficulty date: July 11, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,227 hours, 18,564 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2313
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 8 DEGREES AFTER DEPARTURE.  R & R THE RT BPSU IAW AMM 27-51-10, AND FECU IAW AMM 27-51-05.   OPS CHECKED AND RIGGING GOOD.
